ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability of synchronized chaos in coupled dynamical systems

Rangarajan, Govindan and Ding, Mingzhou (2002) Stability of synchronized chaos in coupled dynamical systems. In: Physics Letters A, 296 (4-5). pp. 204-209.

[img] PDF
Stability.pdf
Restricted to Registered users only

Download (70Kb) | Request a copy

Abstract

We consider the stability of synchronized chaos in coupled map lattices and in coupled ordinary differential equations. Applying the theory of Hermitian and positive semidefinite matrices we prove two results that give simple bounds on coupling strengths which ensure the stability of synchronized chaos. Previous results in this area involving particular coupling schemes (e.g., global coupling and nearest neighbor diffusive coupling) are included as special cases of the present work.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Jun 2006
Last Modified: 19 Sep 2010 04:28
URI: http://eprints.iisc.ernet.in/id/eprint/7473

Actions (login required)

View Item View Item